Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/1925
Title: Acoplamento de Vectores. Cálculo de Integrais
Authors: Carvalho, José Alberto da Gama Fernandes de 
Keywords: Matemática
Issue Date: 1964
Citation: O Instituto. 126 (1965) 1-106
URI: http://hdl.handle.net/10316/1925
Rights: embargoedAccess
Appears in Collections:FCTUC Matemática - Teses de Doutoramento

Files in This Item:
File Description SizeFormat 
Ficheiro_temporario.pdf8.8 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

250
checked on Jul 16, 2019

Download(s)

11
checked on Jul 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.